# SDR AALA202208157695

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A300*
- Aircraft serial: 6625
- Aircraft time: 23,778 hours, 9,304 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT SAYS PASSENGERS LOCKING THEMSELVES IN AFT RIGHT LAVATORY DUE TO DOOR LOCK STICKING. ADJUSTED LAVATORY DOOR LOCK PER AMM 52-50-00.
